# SDR AALA202505024752

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 59,014 hours, 39,987 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: False Indication
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD AVIONICS DOOR OPEN INDICATION IN FLIGHT. I NEVER CLIMBED ABOVE 8K, I FELT PRESSURE BUMP SO I CALLED MOC AND TOGETHER DECESION MADE TO RETURNED TO CLT. MAINTENANCE CYCLED FWD AVIONICS DOOR INDICATION WENT OUT. VERIFIED DOOR LOCKED AND CLOSED OK FOR SERVICE NO HISTORY LAST 30 DAYS.
